# SDR UIEA99061

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: BACB30M77T20
- Condition: Failed
- Location: Bs 2360
- Part time: 73,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS SHEARED BOLT AT STRINGER 14 RT SIDE.  INSPECTED AREA FOUND ON DEFECTS.  REPLACED BOLT.  TORQUED PER MM 20-51-00.  (M)
